# SDR HEEA125267

- Difficulty date: July 9, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760688
- Aircraft time: 1,414 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Nlg Centering
- Part time: 1,414 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RED CAUTION LIGHT CAME ON WITH 3 GREEN.  NR 2 SERVO CAUTION LIGHT CAME ON.  RESET CAUTION LIGHT AND LANDED BACK HBP.  MAINTENANCE REPLACED THE NOSE WHEEL CENTERING WIRING HARNESS.  NOTE:  PREVIOUSLY SUBMITTED ON 7/15/09.
